# SDR CA970922007

- Difficulty date: August 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 82510094109
- Condition: Worn
- Location: Door
- Component: 82510294021
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) REFERENCE AD CF-96-20R2 AND MOD 8/2337 AND SB 8-52-39. WHEN ATTEMPTING TO INSTALL MOD REGARDING THE ALTERNATE COCKPIT DOOR RELEASE. WHEN INSTALLING THE NEW BOTTOM HINGE HALF ON THE DOOR FRAME IT IS IMPORTANT TO MAKE SURE THAT THE HINGE WILL PIVOT ON THE ATTACH SCREW. IF SCREW IS TOO TIGHT THE BOTTOM HINGE WILL NOT PIVOT RESULTING IN THE DOOR BINDING CAUSING DOOR TO RELEASE FROM BOTTOM HINGE. THIS IS DUPLICATING THE ORIGINAL PROBLEM. ALSO SB FAILS TO NOTE A SPECIFIC TORQUE FOR BOTTOM HALF HINGE OR THE NEED FOR HINGE TO PIVOT. THIS IS A REOCCURRING PROBLEM FOR THIS OPERATOR WHO ARE IN TOUCH WITH DE HAVILLAND TO FIND A FIX.
